# SDR VNAA0507011

- Difficulty date: July 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 2,206 hours, 2,211 cycles
- Engine: Ge CF343B1
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: 6229302004
- Part serial: 1G99D
- Condition: Failed
- Location: Wx Sys
- Part time: 2,206 hours, 2,211 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED THAT THE WEATHER RADAR WAS PAINTING A LARGE RETURN ON THE RIGHT SIDE OF THE SCREEN WHEN THE AIRCRAFT BANKED.  DUE TO  WEATHER EN ROUTE AND AT DESTINATION THE CREW ELECTED TO RETURN TO CAK.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR RECEIVER/TRANSMITTER/ANTENNA UNIT IAW CRJ200 AMM 34-41-01-400-801.  FUNCTIONAL AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
